Saridon Advance For Severe Headache Relief Tablet 10 Tablets
Saridon Advance For Severe Headache Relief Tablet 10 Tablets
Saridon Advance For Severe Headache Relief Tablet 10 Tablets
Saridon Advance For Severe Headache Relief Tablet 10 Tablets

Saridon Advance For Severe Headache Relief Tablet 10 Tablets

(50 ratings)
42.75
MRP 45
5% OFF
Inclusive of all taxes

Description

A throbbing headache can stop you from performing day to day tasks and leave you feeling irritated. Certain smells, weather changes, stress or dehydration can also trigger severe headaches and body pains. Saridon Advance is a unique formula that is used for the treatment of severe headaches, toothaches and body pain. The paracetamol component has an antipyretic effect and can reduce body temperature in cases of fever. It reduces the release of chemicals causing you to feel pain and provides relief. Use Saridon Advance to heal such conditions as it shows effect in a matter of minutes.

Benefits

  • Saridon Advance has a quick action formula so it relieves pain very fast.
  • It can treat severe headaches and migraines.
  • The formula has a holistic action on the body and relieves joint pains or rheumatic pains.
  • It provides relief from toothaches too.
  • It has little or no side effects.
  • Easy to swallow tablets.

Ingredients

Saridon Advance contains:

  • Paracetamol IP 650 mg
  • Caffeine (anhydrous) IP 50 mg

Uses

Use Saridon Advance to nurse severe headaches, migraines, toothaches or body ache. It provides quick relief and relaxation.

How to Use

  • For severe headaches, adults and children aged 12 years and above can take 1 tablet every 4 - 6 hours, not more than 6 tablets in a day.
  • Do not take it for more than 2 days continuously.

Safety Information

  • Read the label carefully before use.
  • Not to be consumed with other paracetamol-containing medicines.
  • Not recommended for people with known allergies to the listed ingredients.
  • Saridon Advance does not have any major side effects. However, if you feel uneasy or have any discomfort, consult a doctor immediately.
  • Do not exceed the recommended dosage.
  • Not for children under the age of 12.
  • Store it in a cool and dry place away from direct sunlight.
  • Keep it out of the reach of children.
  • Do not use the product if the expiry date has passed.

FAQ

Q1. Can I take Saridon Advance twice in an hour?

Ans: No, Saridon Advance should be taken according to the recommended dosage in proper intervals.

Q2. Is it recommended for pregnant or lactating women?

Ans: Women are advised to consult their doctor before consuming Saridon Advance during pregnancy or lactation.

Q3. What if I took an overdose of Saridon Advance?

Ans: Do not exceed the recommended dosage. In case you take an overdose on Saridon Advance, you may show signs of liver damage or allergic reactions like nausea, rashes, itching or vomiting. Consult a doctor immediately.

Product Details
Manufacturer Name
Country of Origin
India
Disclaimer
If the seal of the product is broken it will be non-returnable.
Please add item(s) to proceed
Cart
0